RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2005, Volume 1, Number 2, Pages 192–208 (Mi jmag12)  

This article is cited in 3 scientific papers (total in 3 papers)

On isometric dilations of commutative systems of linear operators

V. A. Zolotarev

Department of Mechanics and Mathematics, V.N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Key words and phrases: dilation, commutative systems of linear operators.

Full text: PDF file (308 kB)
Full text: http:/.../abstract.php?uid=jm01-0192e
References: PDF file   HTML file

Bibliographic databases:
MSC: 47A45
Received: 28.10.2004
Language:

Citation: V. A. Zolotarev, “On isometric dilations of commutative systems of linear operators”, Zh. Mat. Fiz. Anal. Geom., 1:2 (2005), 192–208

Citation in format AMSBIB
\Bibitem{Zol05}
\by V.~A.~Zolotarev
\paper On isometric dilations of commutative systems of linear operators
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2005
\vol 1
\issue 2
\pages 192--208
\mathnet{http://mi.mathnet.ru/jmag12}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2194228}
\zmath{https://zbmath.org/?q=an:1092.47011}
\elib{http://elibrary.ru/item.asp?id=13050007}


Linking options:
  • http://mi.mathnet.ru/eng/jmag12
  • http://mi.mathnet.ru/eng/jmag/v1/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zolotarev, “Scattering scheme with many parameters and translational models of commutative operator systems”, Zhurn. matem. fiz., anal., geom., 3:4 (2007), 424–447  mathnet  mathscinet  zmath  elib
    2. V. A. Zolotarev, “Functional model of commutative operator systems”, Zhurn. matem. fiz., anal., geom., 4:3 (2008), 420–440  mathnet  mathscinet  zmath  elib
    3. Hatamleh R., Zolotarev V.A., “Triangular Models of Commutative Systems of Linear Operators Close to Unitary Operators”, Ukr. Math. J., 68:5 (2016), 791–811  crossref  isi  scopus
  • Number of views:
    This page:146
    Full text:35
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020